# SDR ASAA2015012010325

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 28,624 hours, 8,509 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: L2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMP FIM TASK 30-40, NR 801. SHOWS LT SIDE WINDOW FAULT ACCOMPLISH TASK 30-41, NR 811 SWAPPED TO SPARE SENSOR WINDOW. HEAT OPS CK OK, REF AMM 30-41-00-710-801, GROUND VERIFIED CK OK.
